# SDR P2EA98279

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Loose
- Location: Nr 4 Slat
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDW - FLT 418 - NO EMERGENCY DECLARED LANDING UNEVENTFUL.  AT FLAPS 1 RECEIVED UNCOMMANDED ROLL.  POST FLIGHT REVEALS LOOSE, LEADING EDGE SLAT.  FOUND NR 4 SLAT, INBOARD AUX TRACK ADJUSTMENT BOLT LOOSE.  REPLACED BUSHING AND TIGHTENED BOLT PER MM 27-81-21, SLAT OPS CHECK NORMAL PER MM 27-81-0.  (M)
